MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISSPLANT STRAIGHT DRILL 5.1MMD SPD5.1; POWERED BONE DRILL

IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISSPLANT STRAIGHT DRILL 5.1MMD SPD5.1; POWERED BONE DRILL
Model Number SPBST
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4) distributor found during incoming inspection, a lack of grooving's and laser markings.Distributor received the correct part, however they received the previous revision of this drill which is now marketed with the new grooving's and laser markings.Distributor requested replacements with the newest revisions.

Brand Name
SWISSPLANT STRAIGHT DRILL 5.1MMD SPD5.1
Common Device Name
POWERED BONE DRILL
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e hillcrest drive
thousand oaks CA 91362
MDR Report Key7481945
Report Number3001617766-2018-00086
Device Sequence Number11191726
Product Code DZI
UDI-Device Identifier10841307117582
UDI-Public10841307117582
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142519
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model NumberSPBST
Device Catalogue NumberSPBST
Device Lot Number99859
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2018
Initial Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1